Translator Disclaimer
May 2002 Utility based optimal hedging in incomplete markets
M. P. Owen
Ann. Appl. Probab. 12(2): 691-709 (May 2002). DOI: 10.1214/aoap/1026915621

Abstract

We provide the solution to a fusion of two fundamental problems in mathematical finance. The first problem is that of maximizing the expected utility of terminal wealth of an investor who holds a short position in a contingent claim, and the second is that of maximizing terminal wealth where the utility function allows the investor to have negative wealth. Under assumptions of reasonable asymptotic elasticity on the investor's utility function, we present an optimal investment theorem and simultaneously treat the corresponding dual problem.

Citation

Download Citation

M. P. Owen. "Utility based optimal hedging in incomplete markets." Ann. Appl. Probab. 12 (2) 691 - 709, May 2002. https://doi.org/10.1214/aoap/1026915621

Information

Published: May 2002
First available in Project Euclid: 17 July 2002

zbMATH: 1049.91082
MathSciNet: MR1910645
Digital Object Identifier: 10.1214/aoap/1026915621

Subjects:
Primary: 91B16, 91B28

Rights: Copyright © 2002 Institute of Mathematical Statistics

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.12 • No. 2 • May 2002
Back to Top